# SDR UPS00634408

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: BAC27N840059
- Condition: Deteriorated
- Location: R2 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMERGENCY EXIT MARKINGS OUTSIDE OF FIRST OFFICERS R2 SLIDING WINDOW HAS PULL DECAL DETERIORATED.  FAA REQUIRED.  INSPECTED DECAL AND FOUND REPLACEMENT DECAL (P/N BAC27N84-0059) ALREADY INSTALLED.
